# SDR UIEA2018100802201

- Difficulty date: October 7, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,341 hours, 16,324 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3986065
- Part serial: 4692
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP CONTROL INOP. R&R AFT CABIN TRIM VALVE IAW AMM 21-61-07. OPS CHECK GOOD AT THIS TIME.
